On the Nonexistence of a Hypersurface of Prescribed Mean Curvature with a Given Boundary.
Manuscripta mathematica, Tome 11 (1973), pp. 15-40
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1973__11_154198,
author = {Robert Gulliver},
title = {On the {Nonexistence} of a {Hypersurface} of {Prescribed} {Mean} {Curvature} with a {Given} {Boundary.}},
journal = {Manuscripta mathematica},
pages = {15--40},
year = {1973},
volume = {11},
zbl = {0266.53002},
url = {http://geodesic.mathdoc.fr/item/MM2_1973__11_154198/}
}
Robert Gulliver. On the Nonexistence of a Hypersurface of Prescribed Mean Curvature with a Given Boundary.. Manuscripta mathematica, Tome 11 (1973), pp. 15-40. http://geodesic.mathdoc.fr/item/MM2_1973__11_154198/